# SDR EVCA00008

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N281AE
- Make and model: Bell 206L-3
- Aircraft serial: 51451
- Aircraft time: 11,543 hours, 43,357 cycles
- Engine: Allsn 250C30
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Clevis Bolt
- Part number: 20057518D
- Condition: Damaged
- Location: P/C Link
- Component: Pitch Cntrl Lin, Bell
- Component part number: 206010360005
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED VIBRATION TO MECHANIC.  MECHANIC INVESTIGATED AND FOUND PLAY IN RED LOWER PITCH CHANGE LINK CLEVIS.  UPON DISASSY, MECHANIC FOUND BOLT AND CLEVIS SEVERLY DAMAGED.  MECHANIC R & R BOLT AND CLEVIS.
